# SDR GLBA2013100200327

- Difficulty date: October 1, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 38,362 hours, 49,890 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE RT FWD SPAR CAP ANGLE ON THE VERTICAL STAB 2ND FROM TOP RIVET, .125 INCHES IN LENGTH.   REPAIRED IAW EO 13-1900-55-023.   MAJOR REPAIR.
